ITM Web Conf.
Volume 22, 2018The Third International Conference on Computational Mathematics and Engineering Sciences (CMES2018)
|Number of page(s)||6|
|Published online||17 October 2018|
On Majorization Problems Associated with the Subclass Q(j, λ, α, n) of Starlike Functions with Positive Coefficients
Department of Mathematics, Çölemerik Vocational School, University of Hakkari, Hakkari, Turkey
2 Department of Mathematics, University of Atatürk, Erzurum, Turkey
* Correspondingauthor: email@example.com
We consider the subclass Q(j, λ, α, n) of starlike functions by using thedifferential Dn operator and functions of the form f(z) = z + Σk∞ = j + 1 akZkwhich are analytic in the open unit disk. In this paper is to investigate anmajorizationproblem for the subclassQ(j, λ, α, n). Relevant connections of the main result obtained in this paper with those given by earlier workers on the subject are also pointed out.
© The Authors, published by EDP Sciences, 2018
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.